MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Initial reporter full phone number: (b)(6).
 
Event or Problem Description
The complaint/event involved a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch.The reporter noticed that the patient's t shirt was wet during infusion of cisplatin and mannitol.Upon further inspection, it was observed that mannitol was leaking from the filter box.The charge nurse (carmen) changed the filter line and decreased the volume for the infusion with the small tubing s/l in case it could have contributed to it.Medical intervention was not required and intubation was not necessary.There were no unusual circumstances and no patient harm reported.
 
Additional Manufacturer Narrative
Received one photo (from the customer) showing the 0.2 micron filter with the outlet filter vent circled.No leakage was observed.The complaint of leakage could not be confirmed on the returned open/unused 142540489 primary plum set.No visual damages or anomalies noted.The product was tested per product specification.There was no leakage.The reported complaint was unable to be replicated or confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18307878
Report Number9615050-2023-00768
Device Sequence Number20399943
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)260501(10)13588490
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number142540489
Device Lot Number13588490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date02/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CISPLATIN, MFR UNK; MANNITOL, MFR UNK
Patient SexUnknown